# SDR SWAA2022050399054

- Difficulty date: April 27, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LEFT DOME EMERGENCY LIGHT INOP. / [01] PERFORMED T/S PER B737 WDM 33-51-12 AND FOUND BATTERY PACK (M1675) DEFECTIVE.;[02] REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY M1675 PER AMM 33-51-06-960-805. TEST NORMAL.;[03] VERIFIED STEP 1 AND 2.
